Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36383
標題: A novel PDE based image restoration: Convection-diffusion equation for image denoising
作者: Shih, Y.
施因澤
Rei, C.
Wang, H.
關鍵字: Image denoising
Edge detection
Compression
Streamline diffusion
method
Adaptive finite element
Convection-diffusion
anisotropic diffusion
nonlinear diffusion
schemes
期刊/報告no:: Journal of Computational and Applied Mathematics, Volume 231, Issue 2, Page(s) 771-779.
摘要: In this paper we present a convection-diffusion equation for processing image denoising, edge preservation and compression. We compare it with a popular nonlinear diffusion model which has been widely implemented in image denoising for Gaussian white noise. Here we show that this convection-diffusion model effectively removes noise, especially for the mixture of Gaussian and salt-and-pepper noises. We propose the modified streamline diffusion method [Y. Shih, H.C. Elman, Modified streamline diffusion schemes for convection-diffusion problems, Comput. Methods Appl. Mech. Eng, 1998.] for the discretization of this convection-diffusion model to prevent internal layers because of the discontinuities while using the coarsening algorithm for the image compression. Numerical experiments have shown that our convection-diffusion model for removing both Gaussian and salt-and-pepper noises, efficiently and reliably preserves edges quite satisfactorily. (C) 2009 Elsevier B.V. All rights reserved.
URI: http://hdl.handle.net/11455/36383
ISSN: 0377-0427
文章連結: http://dx.doi.org/10.1016/j.cam.2009.05.001
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.